# SDR 08FDEA03029

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB710813
- Condition: Chafed
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 437 LL IS CHAFED AT THE FASTENER HOLES.  BLENDED AREA IAW DC/MD-10 SRM 54-00-01, VOL I, FIG 1-A.  ORIGINAL MATERIAL THICKNESS 0.071 IAW DC/MD-10 SRM 54-51-0 AND FOUND TO BE OUT OF LIMITS 54-00-01, VOL I, FIG 1-A.   UT GAUGE USED IS T8225P.  MATERIAL ID THE PANEL IS 7075-T6, 0.071, PO 623403.4 AND THE FILLER IS 2024-T3, 0.016, PO 346313.2 IN REF TO DAC DWG AUB 7108, REV AN.  FABRICATED THE PANEL AND FILLER IAW DAC DWG AUB 7108, REV AN.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01, VOL II, PGS 21-24.  ASSEMBLED PANEL IAW DAC DWG AUB 7108, REV AN.  PART MARKED PANEL IAW FEDEX GMM 7-0-1001.
